Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from hepatitis A & E, has liver swelling. Bleeding during pooping, water in stomach. Suggestive treatment?

My father from hepatitis A & E, has liver swelling as well, But today he complained of bleeding during pooping , Doctor told that he has water in stomach, what is that, What is the problem with him plus he complains of new things daily or on alternative days that have been already told by doctors to look for as signs PLEASE HELP ASAP AS WE WANT COMPLETE & PROPER CURE FOR HIM
Asked On : Wed, 27 Mar 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welocme to HCM.
Obviously your father has serious liver damage,but you shouldnt be worried because this is reversible and treatable. You must be sure that there is no hepatitis c and B. His liver function must be evaluated by ultrasound and liver enzymes every 2 weeks.There is no specific cure. He must rest strictly, follow hepatic dietetary and keep constant weight and hidration.
Blood in stool is usually caused by fissurae and hemorrhoids, but considering that he has hepatitis and possible liver failure he should do examination at gastroenterologist. This can be sign of something serious.
WIsh you good health.
Answered: Wed, 27 Mar 2013
I find this answer helpful
General Surgeon Dr. Hari Charan Perigela's  Response
It looks he has Ascites,fluid in abdomen.
It is seen in many conditions like Cirrhosis of the liver with portal hypertension.This may cause bleeding per rectum also.
Please get an ultrasound abdomen,upper GI endoscopy,Colonoscopy for correct diagnosis.
If you come back with above reports,i can clarify further
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor